# SDR AALA202106226598

- Difficulty date: June 15, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM Y765 FR66 AT AFT GALLEY AREA, MEASURING L=0.645 INCHES W= 0.330 INCHES D= 0.035 INCHES. REPLACED FLOOR BEAM Y765 FR64 TO FR66 AT AFT GALLEY AREA.
